# SDR ASAA2019061069638

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,034 hours, 9,619 cycles
- System (JASC): 2300 · Communications System
- Part: Card
- Condition: Unlocked
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT LOG MODEM STATUS LBT-2 SHOW NOT READY SIGNAL 0 PERFORMED TEST CALL TO DISPATCH ON SAT 2, LBT-1 PICKED UP THE CALL LBT-2 ALTERNATES BETWEEN FAIL AND NOT READY. GROUNDED - YES. VERIFIED T/S PREVIOUSLY DONE. SATCOM TRANSCEIVER HAS A AMBER LBT-2 ANN. ON. SHOULD BE GREEN. OPENED CIM MODULE AND FOUND #2 SIM CARD NOT IN LOCKED POSITION. SECURED CARD AND NOW LBT-2 IS GREEN AND SATCOM INFO ON MCDU SHOWS GOOD. PERFORMED SATCOM COMM. SYSTEM TEST REF B737-800 AMM 23-15-00. OPS NML. GROUND VERIFICATION TEST GOOD.
